# SDR AMTA200600574

- Difficulty date: September 24, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO FLOOR PANEL 2ND FROM AFT HAS CORROSION ON UPPER SURFACE STATION 500 TO 500D.  FABRICATED FLOOR PANEL AS PER SRM 53-30-53-01.  (M)
